|“ASPARTAME marketed as ‘NutraSweet’, ‘Equal’, and ‘Spoonful’”
||[Nov. 22nd, 2007|11:15 pm]
MrGreen.biz Community Group
WORLD ENVIRONMENTAL CONFERENCE on “ASPARTAME marketed as ‘NutraSweet’, ‘Equal’, and ‘Spoonful’”. In the keynote address by the EPA, they announced that there is an epidemic of multiple sclerosis and systemic lupus, and they did not understand what toxin was causing this to be rampant across the United States. I explained that I was there to lecture on exactly that subject.|
When the temperature of Aspartame exceeds 86 degrees F, the wood alcohol ASPARTAME converts to formaldehyde and then to formic acid, which in turn causes metabolic acidosis. (formic acid is the poison found in the sting of fire ants). The methanol toxicity mimics multiple sclerosis; thus people were being diagnosed with having multiple sclerosis in error. The multiple sclerosis is not a death sentence, where methanol toxicity is.
In the case of systemic lupus, we are finding it has become almost as rampant as multiple sclerosis, especially Diet Coke and Diet Pepsi drinkers. Also, with methanol toxicity, the victims usually drink three to four 12 ounce cans of them per day, some even more. In the cases of systemic lupus, which is triggered by ASPARTAME, the victim usually does not know that the aspartame is the culprit. The victim continues its use aggravating the lupus to such a degree, that sometimes it becomes life threatening.
When we get people off the aspartame, those with systemic lupus usually become asymptomatic. Unfortunately, we can not reverse this disease. On the other hand, in the case of those diagnosed with Multiple Sclerosis, (when in reality, the disease is methanol toxicity), most of the symptoms disappear. We have seen cases where their vision has returned and even their hearing has returned. This also applies to cases of tinnitus.
During a lecture I said “If you are using ASPARTAME (NutraSweet, Equal, Spoonful, etc.) and you suffer from fibromyalgia symptoms spasms, shooting pains, numbness in your legs, cramps, vertigo, dizziness, headaches, tinnitus, joint pain, depression, anxiety attacks, slurred speech, blurred vision, or memory loss- you probably have ASPARTAME DISEASE!” People were jumping up during the lecture saying, “I’ve got this, is it reversible?” It is rampant. Some of the speakers at my lecture even were suffering from these symptoms.